# SDR HEEA063075

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 7001840913
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUDIO/VIDEO BRIEF SYSTEM WILL NOT COME ON-LINE.
